# SDR CA120312002

- Difficulty date: February 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, UPON CLIMBOUT THROUGH 5000 FT, CABIN STARTED TO FILL UP WITH FUMES AND SMOKE.  OXYGEN MASKS WERE DONNED AND BOTH ENGINES BLEED AIR TURNED OFF. EMERGENCY DECLARED, ACFT DIVERTED BACK TO DEPARTING AIRPORT. UNEVENTFUL LANDING. INVESTIGATION ONGOING.
